# SDR 2DYA20191115002

- Difficulty date: October 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,436 hours, 40,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 A/C EMERGENCY LIGHTS OUT.  PERFORMED TROUBLESHOOTING IAW B767 AMM 33-51-00.  FOUND THE LAMP BURNED OUT.  CORRECTIVE ACTION - REPLACED THE LAMP IAW AMM 33-51-05 AND PERFORMED OPS TEST IAW AMM 33-51-00.  LAMP PASSED TEST. 
NOTE:  AIRCRAFT WAS IN MAINTENANCE CHECK AT THE TIME THE ISSUE WAS FOUND. FAA PMI HAS BEEN NOTIFIED.
